United Kingdom (Great Britain)
A 21-year-old female asked:
I am delaying my period for the first time with pills. today is my 4th day since i started a new pack but my stomach feels weird will the pills work?
1 doctor answer • 1 doctor weighed in
Gynecology 29 years experience
Yes.: The pills will work fine. It is not uncommon to have cramping or discomfort when you first start continuous birth control.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated May 29, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.